You are experiencing hyperpigmentation,or a darkening of the skin. This happens frequently in dark-skinned people. The darkening may take weeks or months to clear after your electrolysis treatments have ceased.
If you are scabbing after treatment, measures should be taken by your practitioner to avoid this. She/he may want to consider reducing the levels of intensity and/or duration. Different and lower levels may be better for your skin type. Scattering the work would be beneficial. Ask her to treat every third or fifth hair rather than neighbor hairs.
Clareblend is an older epilator from a respected company and many people still like using them. There is nothing wrong with this epilator, but I prefer the technology of microflash. All good treatment falls in the hands of the human being choosing the correct levels, probe size, etc. Good insertions at the proper depth are critical for success, too. I am personally biased on my choice of epilator’s and choose to use a high-ended microflash computerized epilator. I used a Clareblend in school and at the time it was fine, but some manufacturers have now given us epilators that are better for us as electrologists and better for you as a consumer.
I agree that having the dots defeats the whole purpose of having electrolysis, but they will fade in time. I always advise clients to talk frankly with their electrologist about their concerns,so adjustments can be made. If you think you should shop around for other electrologists that have and know how to use their updated equipment and will proceed carefully on your skin, then go for it, browser.